# SDR SWAA2023041122285

- Difficulty date: March 30, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 56,333 hours, 33,823 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-20 CENTER CABIN FLOOR BOARD 241AF AFT LEFT EDGE COMPOSITE DELAMINATED.<[01] WORK ACCOMPLISHED ON W.O.#TTG8Q00K5U6C;[02] VERIFIED STEP 1
